MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 07P32-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in process.
 
Event or Problem Description
The customer observed falsely depressed results while using total bilirubin reagents.The following data was provided.Sid (b)(6) initial and repeat results read 0.481 mg/dl (reported as less than 1.50 mg/dl).Repeat using another analyzer 2.67, 2.74 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Evaluation of the customer issue included a complaint text review, a search for similar complaints, device history review, instrument log review, and labeling review.Returns were not available.No adverse trend was identified for the customer issue.Device history review did not identify any issues that may have caused the customer issue.Log review did not identify any issues that contributed to the customer issue.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics evaluation, no systemic issue was identified and no product deficiency was found.

Brand Name
CLINICAL CHEMISTRY TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7684141
Report Number1628664-2018-00268
Device Sequence Number16493301
Product Code CIG
UDI-Device Identifier00380740129033
UDI-Public00380740129033
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number07P32-21
Device Lot Number50973UQ03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER; ARCHITECT C16000 ANALYZER; LN 03L77-01; LN 03L77-01 SN (B)(4) ; SN (B)(4)